Skip to Main content Skip to Navigation
New interface
Journal articles

$L^p$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03516327
Contributor : Erwann Delay Connect in order to contact the contributor
Submitted on : Friday, January 7, 2022 - 10:32:35 AM
Last modification on : Friday, May 6, 2022 - 3:46:00 AM

Links full text

Identifiers

Collections

Citation

Erwann Delay. $L^p$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation. Proceedings of the American Mathematical Society, 2018, 146 (8), pp.3499-3507. ⟨10.1090/proc/13898⟩. ⟨hal-03516327⟩

Share

Metrics

Record views

8